# SDR AALA201507109004

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 46,045 hours, 17,145 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 663
- Condition: Low Pressure
- Location: R3 Door
- Part time: 46,045 hours, 17,145 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL CAUTION LIGHT IS ON.  FOUND R3 DOOR ASSIST BOTTLE PRESS LOW.  SERVICED R3 DOOR IAW AMM TASK 52-22-00-614-002-A.  CIDS CAUTION LIGHT EXTINGUISHED.  OK FOR SERVICE.
